# SDR SWAA2023062053472

- Difficulty date: May 29, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE IS CRACKED AT BS 500B-500C RBL 21 WL 156<[01] VERTIFY APPLICABILITY PER SRM 53-30-53-0I-2 IDENTIFICATION NOT ALLOWABLE DAMAGE PARTS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C;[02] RECEIVED NEW BAFFLE ON FWD CARGO BAY BS 500B-BS 500C RBL 21 WL 156 P/N143A7510-12 PO# 833831. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG143A75402 OK TO INSTALL;[03] REMOVED ON FWD CARGO BAY BAFFLE AT BS 500B TO BS 500C RBL21 WL156 IAW SRM 51-40-02;[04] VERIFIED CORRECTIVE ACTION 1-3. OK TO INSTALL;[05] INSTALLED ON FWD CARGO BAY BAFFLE AT BS 500B TO BS 500C RBL21 WL 156 IAW SRM 51-40-02 AND DWG143A7505;[06] VERIFIED CORRECTIVE ACTION #5. VERIFIED MEASUREMENTS.
